Patient :Hi. I had unprotected sex on day 14/15 of my cycle (which last approx 34 days) I took the morning after pill (Levonelle) and 4 days later (which is 2 weeks before my next due period) I had 4 days of lighter than usual bleeding. 3 weeks after sex I took a preganancy test which showed Negitive and my next actual period is now 7 days late. Is this usual from taken emergency contraception, having a late period this late, or should intake another test or go see my GP?
Thanks for the query,
If you had taken morning after pill and after that you had 4 days of withdrawal bleed, then the day the bleed started becomes your fresh LMP and hence menses should be expected only after 30 days from this date to resume. As of now you are not late, but have completed your cycle of 30 days and in any day your menses can start. Wait for another week please to even test for a urine pregnancy test to rule out pregnancy.
Hope this helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.